# SDR DALA2023010300031

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,310 hours, 27,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4R DOOR GIRT BAR OUT OF PLACE.   ADJUSTED 4R GIRT BAR REF B757 AMM 52-11.
